# SDR 97ZZZX2691

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800200
- Condition: Damaged
- Location: Bs 240-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FL5 652 - FUSELAGE SKIN DAMAGED BY TOW TRACTOR, FWD LT AT BS 240, BS 320 STR 27-25 LT.  ACCESSED SKIN IN DAMAGED AREAS FROM BS 240 TO BS 320 STR 27 THROUGH 25 LEFT HAND.  REPAIRED AREAS OF DAMAGE AND REINSTALLED ITEMS REMOVED FOR ACCESS.  ALL WORK DONE IAW SRM'S 51-10-01, 51-20-01, 51-30-02, 51-40-02, 51-40-03, 53-10-01, 53-10-02, 53-10-03, 53-30-03, MM 52-61-521, 20-10-51, 32-0-0, 25-51-0, 29-15-51, 29-12-0, AND OHM 20-50-00.  AIRFRAME, 37,159.6 HRS.  REF:  OPER CNTRL NR F3LA97126, AND 97ZZZX2692 THROUGH 97ZZZX2696.
